MAUDE Adverse Event Report: MED MICHIGAN HOLDINGS, LLC / SURGE CARDIOVASCULAR SURGE CARDIOVASCULAR; MULTIPLE PERFUSION SET (NON-STERILE)

MED MICHIGAN HOLDINGS, LLC / SURGE CARDIOVASCULAR SURGE CARDIOVASCULAR; MULTIPLE PERFUSION SET (NON-STERILE)
Model Number PER-1400
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No pictures or affected product sample were returned.No harm or patient death was reported.No response provided by the customer on location of leak, flow rates/pressure, or whereabouts of the affected sample.Review of manufacturing records for the per-1400, multiple perfusion set (non-sterile) lot 03872-062320 components and finished product all met acceptance with no associated nonconformance's, deviations, or rework / sorts.Manufacturer medline (kit packer) communicated no incidents or issues with this lot of product.There have been no design changes and all applicable design testing reports met acceptance for no leaks.Complaint record review from 2020 to 2024 resulted in no other complaints for lot 03872-062320 for any failure codes.Complaint record review for all multiple perfusion set models resulted in two (2) previous complaints reported for the failure code leaking.However, both previous complaints could not be confirmed or determine cause due to missing information (e.G., unknown lot) and/or no pictures / samples provided.The complaint history yielded no systemic trend.At this time confirmation and cause cannot be determined based upon the record review with no affected sample returned.Therefore, no remedial action is required.
 
Event or Problem Description
Customer reported perfusion set leaking.No patient injury/death was reported.

Brand Name
SURGE CARDIOVASCULAR
Common Device Name
MULTIPLE PERFUSION SET (NON-STERILE)
Manufacturer (Section D)
MED MICHIGAN HOLDINGS, LLC / SURGE CARDIOVASCULAR
2140 oak industrial drive ne
grand rapids MI 49505
Manufacturer (Section G)
MED MICHIGAN HOLDINGS LLC / SURGE CARDIOVASCULAR
2140 oak industrial drive ne
grand rapids MI 49505
Manufacturer Contact
james wisniewski
2140 oak industrial drive ne
grand rapids, MI 49505
MDR Report Key20370217
Report Number3017540705-2024-00001
Device Sequence Number17857487
Product Code DWF
UDI-Device Identifier00817278011092
UDI-Public00817278011092
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K964200
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPER-1400
Device Catalogue NumberPER-1400
Device Lot Number03872-062320
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Initial Report FDA Received Date10/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown